# SDR DL72S980954

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- Engine: Pwa JT8D15A
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 1 Engine
- Part time: 62,771 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON CLIMBOUT 12,000 FT, GOT FIRE WARNING AND FIRE BELL NR 1 ENGINE.  DISCHARGED ONE FIRE BOTTLE AND SHUT DOWN ENGINE.  RETURNED TO SLC.  ENGINE WINDMILLED 10 MINUTES WITH POSITIVE OIL PRESSURE.  T/S IN PROGRESS.
